Occassionlly, when I breath out, There would be a coarse rattling or low pitch (wheezing?) sound. After clearing my throat or coughing hard, there will be phelgm discharged and the sounds would sometimes go away. Sometimes not. There are no other symptoms. I would like to know if this is suspision of asthmatism or is this likely to lead to it. Any preventive measures? I saw a GP who prescribed Salbuterol (100mcg Albuterol (Salbutamol) and Beclomethasone dipropionate BP 100mcg. Pls let me know if it is alright to use them. Also, is there any clinical methods of screening/x-ray to determine if I'm asthmatic? Tkx
It is very difficult to know from what you described whether you do or do not have asthma. There is a fairly easy way to make the diagnosis of asthma. It is to have a pulmonary function test, which measures the air that flows through your lungs. The medications that you were given are to treat asthma. They are safe, but will not work if you do not have asthma.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.